# SDR DL72S011936

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6516350313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND AT THE LOWER END OF THE LBL 8 VERTICAL BEAM AT WL 182 ON THE FS 1183 BULKHEAD.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0175.  THE CRACK WAS REPAIRED PER THE S/B AND PER ER/A 382193- 14.
